# SDR KCSA081618

- Difficulty date: December 21, 2008
- Submitted: December 21, 2008
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 94,030 hours, 17,637 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 MAIN ENTRY DOOR FWD LWR CORNER HORZ FRAME CRACKED IN RADIUS, BS 809, WL-208.
